Am definitely needing a bit of sympathy at the moment. I am on my 4th attack needing steroids since the beginning of January and feeling rubbish. I had one about 10 days ago and only just managed to avoid going to A&E. My peak flow went down to 180 (cut off point on my plan is 170 - personal best 550), had pred for 5 days plus an extra 3 days to taper (to try and avoid the usual 3 day headache after a course of pred) and then not 3 days later it is off again, peak flow this evening down to 190. My face is looking fatter, restless legs have started again, I know I am in for a few sleep deprived nights and have definitely been a bit grumpy today. On the plus side, my lovely husband cooked a really nice dinner so I didn't have to do anything. Apologies for the moan!!
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.